Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Taken Oxycodone for lower back pain, have headache, sweating and dry throat. Cause?

ower back started hurting about 3 days ago and progressively got worse, I took one of my oxycodone 30mg pills and went to sleep. I woke up about 4 hours later in pain again, with a stiff back, sweating, and a fever . I took another oxycodone 30mg and went back to sleep. Then woke up again with the same symptoms as before except my temperature was higher, I had a severe headache , I was sweating bad, and my throat was dry and irritated. I ve slept almost all day and night for the past 3-4 days. What could cause this?
Asked On : Thu, 16 Aug 2012
Answers:  2 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi there,

Thanks for writing in.

Your symptoms of sweating, headache and dry throat might be due to the side effects of oxycodone. Stop taking oxycodone.

I would suggest you take an over the counter pain medication like paracetamol or brufen for pain relief.
Apply pain relief gel like diclofenac gel or volini gel. 15 minutes later apply hot fomentation on the back.

If there is still no relief, I suggest you visit your doctor.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Sat, 18 Aug 2012
I find this answer helpful
Acupressure Specialist Dr. A.K.Sangal,M.D (Acu.&Mag.)'s  Response
Magnetotherapy treatment;- put med. power south pole magnet to the paining back part for half an hour twice a day for one week and report. if you belong to meerut you can come and take treatment.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor